BÀI BÁO KHOA HỌC


Vo Thi Le Hang (1), N. V. Dũng (2), "The generalized Banach conjecture in b-metric spaces" , Journal of Fixed Point Theory and Applications (ISSN:1661-7738) , Vol ĐB (Issue: 20) , 2018 , xx
Nguyen Van Dung (1), Vo Thi Le Hang (2), "The generalized Banach conjecture in b-metric spaces" , Journal of Fixed Point Theory and Applications (ISSN:1661-7738) , Vol 20 (Issue: 0) , 2018 , xx
N. V. Dũng (1), Vo Thi Le Hang (2), "On regular semimetric spaces having strong triangle functions" , Journal of Fixed Point Theory and Applications (ISSN:1661-7738) , Vol 18 (Issue: 4) , 2016 , xx
N. V. Dũng (1), Vo Thi Le Hang (2), "On relaxations of contraction constants and Caristi's theorem in b-metric spaces" , Journal of Fixed Point Theory and Applications (ISSN:1661-7738) , Vol 17 (Issue: 4) , 2015 , xx

QUAN TÂM NHIỀU